Skip to content
My WebMD Sign In, Sign Up
3 weeks late and 3 negative tests
avatar
missingperiodwhathappened posted:
Hi there, I'm not quite sure who to talk to about this, and I am starting to get a little concerned, so my internet searches have sent me here. On December 18th 2012 I had my last period, and it lasted until the 25th. The night of the 26th my boyfriend and I had unprotected sex and he came inside of me. We had a very long discussion and decided to get the plan b pill the next day. However, the following morning we had sex again [unprotected> and he came inside of me for a second time. Later that day I went and bought the pill and took it in the late afternoon. Flash forward to Jan 2nd [8 days after my last period, 7 days after intercourse> I had very light bleeding that only lasted three days. I know that the side effects to plan b include changes in menstrual cycle and everything, and I also researched about implantation can occur 6-12 days after conception that also result in "spotting" [which it was>. Which leads me to present day. It has been six weeks since I've taken plan b, 8 weeks since my period back in December, 5 weeks since the spotting occurred on Jan 2nd . I have taken three pregnancy tests, all negative, and have still not received my period. I'm not sure if I'm pregnant or not in all honesty. I have had symptoms of pregnancy like nausea, back pain, fatigue, frequent urination, but I have failed to come up positive on a test. Normally I would set up an appointment with my OBGYN, but unfortunately I no longer have health insurance, and I am working a very low paying part time job so I am unable to afford a doctor's visit. Do you have any advice on the matter? Am I looking too much into this? I know that one can still get pregnant even after taking plan b, but could this just be a side effect. I'm about to come up on my 2nd missed period in about a week if I count back from the December period, so I'm starting to get concerned. Can I be pregnant and still get negatives on home pregnancy tests?
If you could help me it would be much appreciated.



[br>
Reply
 
avatar
tlkittycat1968 responded:
A skipped or delayed period is a common side effect of Plan B. If you miss a second period and are still getting negative test results, you do need to see a doctor. If there is a Planned Parenthood near you, try there.
Proud mommy to PJ (5)


Spotlight: Member Stories

My husband and I have been TTC for about 1 year now. I worry because it took my sister 7 years to get pregnant, and her baby boy was born prematurely ...More

Helpful Tips

44
It's been 20 years sence I had my last child .and I had a tube . and I forgot how it feel to bee pregnant. I feel that I am but don't know More
Was this Helpful?
5 of 10 found this helpful